# SDR SWAA2025111835893

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 9,527 hours, 4,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER L1 DOOR WILL NOT ILLUMINATE.   REMOVED AND REPLACED BATTERY PACK AT M01675 IAW AMM 33-51-06. NO FAULTS NOTED.
